# SDR SWAA2014111834285

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,900 hours, 66,200 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 6937306
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, GEAR UNSAFE INDICATION NOTED GEAR AIR GND RELAY BREAKER BROKEN.  ALL THREE GEARS UNSAFE.  R & R AIR GND RELAY LIGHTS CB IAW SWP.
